# SDR SWAA2024092338989

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8779Q
- Make and model: Boeing 737-8
- Aircraft serial: 67760
- Aircraft time: 6,536 hours, 3,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE AFT FLASHLIGHT F/O SIDE NOT TESTING<[01] REMOVED AND REPLACED BATTERY AT AFT FLASHLIGHT REF. AMM 25-64-00. OPS CHECK GOOD. THIS CLEARS MEL 25-64-02A. PLACARD REMOVED.
